Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 24, 2015, 2:26 PM MDT for Kit Carson County, Colorado; Sherman County, Wallace County, Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2015, 2:26 PM MDT (20:26 UTC)
- Expired
- Apr 24, 2015, 3:15 PM MDT
- In force
- 49 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kit Carson County, CO, Sherman County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2290 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
602
WUUS53 KGLD 242026
SVRGLD
COC063-KSC181-199-242115-
/O.NEW.KGLD.SV.W.0039.150424T2026Z-150424T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
226 PM MDT FRI APR 24 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
SOUTHWESTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 315 PM MDT
* AT 226 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
KANORADO...MOVING EAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN KIT CARSON...SOUTHWESTERN SHERMAN AND NORTHWESTERN
WALLACE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3904 10205 3905 10211 3924 10212 3925 10192
3904 10192
TIME...MOT...LOC 2026Z 267DEG 6KT 3913 10202
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST4 follow-up statements
849
WWUS53 KGLD 242035
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
235 PM MDT FRI APR 24 2015
COC063-KSC181-199-242115-
/O.CON.KGLD.SV.W.0039.000000T0000Z-150424T2115Z/
KIT CARSON CO-SHERMAN KS-WALLACE KS-
235 PM MDT FRI APR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN KIT CARSON...SOUTHWESTERN SHERMAN AND NORTHWESTERN
WALLACE COUNTIES...
AT 235 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
KANORADO...MOVING EAST AT 5 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN KIT CARSON...SOUTHWESTERN SHERMAN AND NORTHWESTERN
WALLACE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3904 10205 3905 10211 3924 10212 3925 10192
3904 10192
TIME...MOT...LOC 2035Z 286DEG 5KT 3911 10202
HAIL...1.50IN
WIND...60MPH
$$
LUNDQUIST713
WWUS53 KGLD 242043
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
243 PM MDT FRI APR 24 2015
COC063-KSC181-199-242115-
/O.CON.KGLD.SV.W.0039.000000T0000Z-150424T2115Z/
KIT CARSON CO-SHERMAN KS-WALLACE KS-
243 PM MDT FRI APR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN KIT CARSON...SOUTHWESTERN SHERMAN AND NORTHWESTERN
WALLACE COUNTIES...
AT 243 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTH OF
WESKAN...OR 17 MILES SOUTH OF KANORADO...MOVING SOUTHEAST AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN KIT CARSON...SOUTHWESTERN SHERMAN AND NORTHWESTERN
WALLACE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTHWESTERN
KANSAS.
LAT...LON 3904 10205 3905 10211 3924 10212 3919 10192
3904 10192
TIME...MOT...LOC 2043Z 315DEG 11KT 3908 10201
HAIL...1.50IN
WIND...60MPH
$$
LUNDQUIST709
WWUS53 KGLD 242100
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
300 PM MDT FRI APR 24 2015
COC063-KSC181-242109-
/O.CAN.KGLD.SV.W.0039.000000T0000Z-150424T2115Z/
KIT CARSON CO-SHERMAN KS-
300 PM MDT FRI APR 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIT CARSON AND
SOUTHWESTERN SHERMAN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3904 10205 3913 10205 3913 10192 3904 10192
TIME...MOT...LOC 2059Z 319DEG 10KT 3905 10197
$$
KSC199-242115-
/O.CON.KGLD.SV.W.0039.000000T0000Z-150424T2115Z/
WALLACE KS-
300 PM MDT FRI APR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHWESTERN WALLACE COUNTY...
AT 259 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
WESKAN...OR 15 MILES NORTHWEST OF SHARON SPRINGS...MOVING SOUTHEAST
AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WALLACE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3904 10205 3913 10205 3913 10192 3904 10192
TIME...MOT...LOC 2059Z 319DEG 10KT 3905 10197
HAIL...1.75IN
WIND...60MPH
$$
LUNDQUIST837
WWUS53 KGLD 242108
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
308 PM MDT FRI APR 24 2015
KSC199-242117-
/O.EXP.KGLD.SV.W.0039.000000T0000Z-150424T2115Z/
WALLACE KS-
308 PM MDT FRI APR 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WALLACE COUNTY
WILL EXPIRE AT 315 PM MDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING CONTINUES.
HOWEVER ANOTHER WARNING IS STILL IN EFFECT FOR THIS STORM. THEREFORE
THIS WARNING WILL BE ALLOWED TO EXPIRE BUT THE OTHER WARNING FOR
THIS STORM WILL CONTINUE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3904 10205 3913 10205 3913 10192 3904 10192
TIME...MOT...LOC 2105Z 267DEG 6KT 3905 10197
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 2:03 PM MDT, 23 minutes earlier.
Area forecast discussion, Apr 24, 2:03 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 203 PM MDT FRI APR 24 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 201 PM MDT FRI APR 24 2015 AT 1PM MDT VISIBLE SATELLITE IMAGERY AND SURFACE OBSERVATIONS SHOWED PARTLY TO MOSTLY CLOUDY SKIES FOR LOCATIONS ACROSS THE TRI STATE AREA WEST OF HIGHWAY 83...WITH LOWER BROKEN TO OVERCAST CONDITIONS EAST OF THE HIGHWAY AHEAD OF AN ADVANCING WARM FRONTAL BOUNDARY. CUMULUS DEVELOPMENT WAS BEGINNING TO DEVELOP ON RADAR AND SATELLITE IMAGERY ALONG A TROUGH/DRY LINE IN EASTERN COLORADO. RAP AND WATER VAPOR IMAGERY SHOWED AN UPPER LEVEL SHORTWAVE TROUGH BEGINNING TO TAKE A NEGATIVE TILT INTO THE CENTRAL AND SOUTHER HIGH PLAINS. THE LATEST HRRR GUIDANCE WAS SHOWING CONVECTIVE INITIATION AT 20Z...ALTHOUGH CELLS ARE ALREADY BEGINNING TO DEVELOP. NMM AND ARW GUIDANCE IS ALSO A BIT BEHIND REALITY WITH HAVING CONVECTION DEVELOP BETWEEN 21Z AND 00Z. 0-1 KM AND 0-3 KM HELICITY WAS NOT IMPRESSIVE WITH WIDESPREAD VALUES UNDER 50 FOR THE FORECAST AREA...SO NOT EXPECTING TORNADOES TO BE A WIDESPREAD THREAT THIS AFTERNOON WITH DEVELOPING STORMS. HOWEVER...0-6 KM BULK SHEAR APPROACHING 35-40 KTS ACROSS THE AREA IN COMBINATION WITH 1500 J/KG OF CAPE SUGGESTS A LARGE HAIL THREAT. WITH DCAPE VALUES MOSTLY BETWEEN 400 AND 500 J/KG...ISOLATED SEVERE WIND GUSTS FROM STORMS IS POSSIBLE...BUT EXPECTING THUNDERSTORMS THIS AFTERNOON TO PRIMARILY HAVE A LARGE HAIL THREAT. STORMS WILL GET GOING BY MID AFTERNOON AND LAST THROUGH THE EVENING. CLOUD COVER WILL BE PRESENT LATE THIS EVENING DUE TO A STEADY STREAM OF MOISTURE MOVING INTO THE FORECAST AREA...HOWEVER A SHORTWAVE RIDGE ALOFT WILL BEGIN TO FORM ACROSS THE AREA AND BRING DRIER AIR INTO THE AREA OVERNIGHT. LOW TEMPERATURES WILL BE SLIGHTLY WARMER THAN NORMAL IN THE MID TO UPPER 40S. DRY AND WARM CONDITIONS WILL BE PRESENT TOMORROW WITH THE SHORTWAVE UPPER LEVEL RIDGE THAT WILL MOVE INTO THE AREA...ALTHOUGH DRY WEATHER WILL BE SHORT LIVED AS ANOTHER TROUGH WITH A CUT OFF LOW FEATURE MOVES INTO THE COLORADO FRONT RANGE AND BRINGS CHANCES FOR SHOWERS AND THUNDERSTORMS. THERE ARE SOME LOCATIONS WITH CAPE VALUES APPROACHING 700 J/KG AND 0-6 BULK SHEAR APPROACHING 35 KTS...HOWEVER FORECAST AREAS IN MODELS DO NOT NECESSARILY LINE UP. THEREFORE...NOT EXPECTING A WIDE SEVERE WEATHER THREAT SATURDAY AFTERNOON...ALTHOUGH AN ISOLATED SEVERE THUNDERSTORM THREAT WILL EXIST. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 201 PM MDT FRI APR 24 2015 SATURDAY NIGHT-MONDAY...LARGE SCALE UPPER LOW CLOSES OFF JUST SOUTH OF FOUR CORNERS REGION SATURDAY NIGHT AND MOVES ACROSS THE SOUTHERN PLAINS THROUGH MONDAY NIGHT. A COLD FRONT WILL DROP SOUTH ACROSS THE THE CWA LATE SATURDAY NIGHT AND SUNDAY AND STALL SOUTH AND WEST OF OUR CWA. SOUTHERLY THEN EASTERLY FLOW WILL BRING VERY GOOD MOISTURE ADVECTION INTO OUR CWA AS THIS UPPER LEVEL FEATURE MOVES EAST WITH OVERRUNNING NORTH OF THE STALLED FRONTAL ZONE WHERE ELEVATED FRONT/FRONTOGENETIC FORCING WILL BE IN PLACE. BETTER PRECIP SIGNAL IS CURRENTLY SATURDAY NIGHT THROUGH SUNDAY ACROSS THE WESTERN AND SOUTHWESTERN PART OF THE CWA...WHERE I CONTINUED TREND OF RAISING POPS. IT STILL LOOKS LIKE WE COULD SEE LIGHT PRECIP PERSIST AT LEAST THROUGH LATE SUNDAY NIGHT BEFORE DRIER AIR BEGINS TO ADVECT SOUTH AND SUBSIDENCE BUILDS SOUTHWEST MONDAY. IF CURRENT SIGNAL/TREND CONTINUE I COULD SEE RAISING POPS TO CATEGORICAL LATE SATURDAY NIGHT/SUNDAY...AND TO LIKELY CATEGORY SUNDAY NIGHT THROUGH MONDAY. WHILE 40KM GUIDANCE SHOWS QPF AS FAR EAST AS NORTON/GRAHAM THROUGH THESE PERIODS...PATTERN TENDS TO FAVOR AREAS CLOSER TO FRONTAL ZONE/HIGHER TERRAIN IN COLORADO...SO I KEPT LOWERS POPS NORTHEAST/EAST. IN POST FRONTAL ENVIRONMENT WITH THICK STRATUS/LIKELY PRECIPITATION HIGH TEMPS WILL BE COOLER AND I CONTINUED THE TREND OF LOWER HIGHS ESPECIALLY SUNDAY WHEN HIGHS MAY STRUGGLE TO REACH THE UPPER 40S IN SOME AREAS. MONDAY NIGHT-FRIDAY...THERE IS A SECONDARY H3 JET ROTATING THROUGH THE NORTHERN PLAINS BEHIND THE LARGE SCALE TROUGH...AND THIS COULD BRING ANOTHER QUICK SHOT OF LIGHT SHOWERS....OTHERWISE LARGE SCALE RIDGING WILL BRING DRY CONDITIONS AND A WARMING TREND BACK TO THE REGION THROUGH THURSDAY. MUCH WARMER CONDITIONS ARE EXPECTED BY NEXT FRIDAY (80S) AS LEE TROUGH STRENGTHENS. WHILE THERE ISN'T A LOT OF AGREEMENT AT THIS RANGE THE PATTERN DOES SUPPORT POSSIBLE AFTERNOON/EVENING THUNDERSTORM DEVELOPMENT IN THE HIGHER TERRAIN IN COLORADO MOVING EAST INTO THE WESTERN PORTIONS OF OUR CWA...SO SLIGHT CHANCE POPS WERE KEPT IN PLACE FRIDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1134 AM MDT FRI APR 24 2015 IN THE IMMEDIATE TERM FOR KMCK...A PESKY LAYER OF MVFR OVERCAST SKIES WILL CONTINUE FOR THE EARLY AFTERNOON HOURS. LOWER CEILINGS SHOULD IMPROVE MY MID AFTERNOON. AN APPROACHING UPPER LEVEL DISTURBANCE WILL BRING SHOWERS AND THUNDERSTORMS IN THE VICINITY OF THE TAF SITES THIS AFTERNOON. DUE TO LACK OF CONFIDENCE IN THE EXACT TRACK OF THE STORMS...ONLY PUT VCTS MENTION IN THE FORECAST. OVERCAST SKIES WILL BE PRESENT OVERNIGHT UNTIL THE MORNING HOURS WHEN SKIES BEGIN TO CLEAR. VFR CONDITIONS WILL PREVAIL FOR BOTH KMCK AND KGLD OVERNIGHT THROUGH THE END OF THE TAF PERIOD. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...MK LONG TERM...DR AVIATION...MK
Hazardous weather outlook, Apr 24, 10:53 AM MDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1053 AM MDT FRI APR 24 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251700- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1053 AM MDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE EAST OF THE COLORADO BORDER. SOME OF THESE STORMS COULD BECOME SEVERE ACROSS NORTHWEST KANSAS AND FAR SOUTHWEST NEBRASKA WITH THE BEST CHANCE FOR SEVERE WEATHER ALONG AND EAST OF HIGHWAY 83. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE SATURDAY AFTERNOON INTO SUNDAY NIGHT. HOWEVER...THESE STORMS ARE NOT EXPECTED TO PRODUCE WIDESPREAD SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Apr 24, 1:49 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
149 PM MDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM FUNNEL CLOUD 5 NNE WILD HORSE 38.89N 102.96W
04/24/2015 CHEYENNE CO TRAINED SPOTTER
FUNNEL PERSISTED FOR 5 MINUTES HAS DISSAPATED. VIEWED
FROM KIT CARSON BY SPOTTER, LOCATION ESTIMATED.
&&
JMARTINThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 6:01 PM MDT | Special Weather Statement | GLD | Yuma | 14 min |
| Apr 23, 6:22 PM MDT | Special Weather Statement | GLD | Yuma | 23 min |
| Apr 23, 8:59 PM MDT | Special Weather Statement | GLD | Kit Carson | 16 min |
| Apr 23, 9:47 PM MDT | Special Weather Statement | GLD | Cheyenne | 13 min |
| Apr 23, 9:58 PM MDT | Special Weather Statement | GLD | Cheyenne | 17 min |
| Apr 24, 1:36 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 39 min |
| Apr 24, 2:33 PM MDT | Special Weather Statement | GLD | Cheyenne | 27 min |
| Apr 24, 2:56 PM MDT | Special Weather Statement | GLD | Cheyenne | 19 min |
| Apr 24, 3:15 PM MDT | Special Weather Statement | GLD | Cheyenne | 15 min |
| Apr 24, 3:24 PM MDT | Special Weather Statement | GLD | Cheyenne | 21 min |
| Apr 24, 3:56 PM MDT | Special Weather Statement | GLD | Kit Carson | 19 min |
| Apr 24, 4:38 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 35 min |
| Apr 23, 10:15 PM MDT | Special Weather Statement | GLD | Wallace | 15 min |
| Apr 24, 2:51 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 39 min |
| Apr 24, 3:18 PM MDT | Special Weather Statement | GLD | Wichita | 27 min |
| Apr 24, 3:28 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 47 min |
| Apr 24, 3:38 PM MDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Apr 24, 3:41 PM MDT | Special Weather Statement | GLD | Wichita | 19 min |
| Apr 24, 3:49 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 41 min |
| Apr 24, 4:01 PM MDT | Severe Thunderstorm Warning | GLD | Wichita | 35 min |
| Apr 24, 4:08 PM MDT | Special Weather Statement | GLD | Cheyenne | 22 min |
| Apr 24, 4:14 PM MDT | Tornado Warning | GLD | Wichita | 31 min |
| Apr 24, 4:18 PM MDT | Special Weather Statement | GLD | Greeley | 27 min |
| Apr 24, 4:25 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 38 min |
| Apr 24, 4:31 PM MDT | Severe Thunderstorm Warning | GLD | Greeley | 33 min |
| Apr 24, 5:07 PM MDT | Special Weather Statement | GLD | Wichita | 23 min |
| Apr 24, 5:13 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 62 min |
| Apr 24, 5:30 PM MDT | Special Weather Statement | GLD | Wichita | 30 min |
| Apr 24, 5:40 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 50 min |
| Apr 24, 5:59 PM MDT | Special Weather Statement | GLD | Graham | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.